# SDR CA130402001

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 4,200 hours
- Engine: Allsn 250C20J
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: MS21042L4
- Condition: Cracked
- Location: M/R Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR LUBE BEING CARRIED OUT ON THE M/R HUB ASSY, IT WAS NOTICED THAT A MS21042L4, NUT WHICH RETAINS 1 OF THE 2 THROUGH BOLTS, WHICH RETAINS THE PITCH HORN TRUNNION BEARING WAS FOUND CRACKED.  THE NUT AND ASSOCIATED WASHER WERE REPLACED WITH NEW.  THE BOLT WAS INSPECTED WITH NO DEFECTS FOUND, AND WAS REINSTALLED. THE CRACK ON THE NUT WAS VERTICAL AND LOCATED AT A HEX CORNER.  THE WASHER WAS FOUND TO HAVE A METAL BURR PROTRUDED INTO THE CRACK.  THIS NUT WAS MOST LIKELY REPLACED AT THE PREVIOUS 1200 HOUR INSPECTION, OF THE M/R HUB. THE PITCH HORN TRUNNIONS WERE REPLACED AT THAT TIME.  IF THIS WAS SO, THE PART HAD ACCUMULATED 538.3 HRS ON IT.
